# SDR SWAA2023042418153

- Difficulty date: March 17, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - FWD DOOR SHIELD HAS CORROSION AT BS 767 TO BS 787+7 RBL 21.75 WL 162<[01] VERIFIED APPLICABILITY FOR SRM 51-10-02 PARAG 9.;[02] CORROSION ON ACB;FWD DOOR SHIELD LOCATED AT BS767 TO BS787+7;RBL21.7 WL162;FOUND PART HAS NOT ALLOWABLE DAMAGE ON SRM.PART IS REPAIRABLE BY REPLACEMENT;PER SRM 51-10-02 PARAG 9.;[03] CONCUR WITH APPLICABILITY OF SRM 51-10-02 PARA. 9. VERIFIED CORRECTIVE ACTION ITEM 2. VERIFIED MEASUREMENT TABLE IS COMPLETED.;[04] LOCATED AND DRILLED NEW PART AFT CARGO COMPARTMENT - FWD DOOR SHIELD HAS CORROSION AT BS 767 TO BS 787+7 RBL 21.75 WL 162 P/N 146A8127-12 LOT#1521252-1 PO#910166/1 IAW SRM 51-40-05 AND DWG 146A8127 REV:;[05] VERIFIED CORRECTIVE ACTION #4;[06] ADDED PARTS INFO;[07] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
